Optics and Spectroscopy

, Volume 101, Issue 3, pp 450–457

Laguerre-Gaussian beams with complex and real arguments in a uniaxial crystal

Authors

  • A. V. Volyar
    • National Taurida Vernadsky University
  • T. A. Fadeeva
    • National Taurida Vernadsky University
Nonlinear and Quantum Optics

DOI: 10.1134/S0030400X06090190

Cite this article as:
Volyar, A.V. & Fadeeva, T.A. Opt. Spectrosc. (2006) 101: 450. doi:10.1134/S0030400X06090190

Abstract

A solution to the paraxial wave equation for Laguerre-Gaussian beams with complex and real arguments in a uniaxial crystal is found and analyzed. It is shown that the beams with a complex argument form a complete group of the solution, while the beams with a real argument satisfy the equation only for an arbitrary radial index, with the azimuthal index being fixed and equal to l = 1. The evolution of phase singularities is considered by the example of transformation of the structure of topological multipoles and generation of optical vortices.

PACS numbers

42.25.Ja42.60.Jf
Download to read the full article text

Copyright information

© Pleiades Publishing, Inc. 2006